MathSciNet Relay Station
MathSciNet bibliographic data
MR2371815 82C10 (81P15 81R15 82C20)
Majewski, W. A. On non-completely positive quantum dynamical maps on spin chains. J. Phys. A 40 (2007), no. 38, 11539–11545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement